# SDR SWAA2022020851041

- Difficulty date: January 28, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK LBL 45 (1) UPPER CROWN IS WORN FROM SEAT MOUNT CONTACT. LOCATED AT STA 520. / REPAIRED AT STA 520 SEAT TRACK #1 PER SRM 53-00-52-2R-4
